Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6428
Title: Sulla degenerabilità delle corrispondenze algebriche
Degenerability of algebraic correspondences
Authors: Spangher, Walter
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Walter Spangher, "Sulla degenerabilità delle corrispondenze algebriche", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 87-95.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: 
Si studiano le varie situazioni di degenerabilità o meno di una corrispondenza algebrica irriducibile seguendo un criterio di A. Predonzan.

We study every situation of non degeneracy on an irreducible correspondence by a well known Predonzan’s principle.
Type: Article
URI: http://hdl.handle.net/10077/6428
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:
File Description SizeFormat
SpangherRendMat13.pdf613.57 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

487
checked on Jul 3, 2022

Download(s)

232
checked on Jul 3, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.